# SDR AALA20140627015

- Difficulty date: June 19, 2014
- Submitted: June 30, 2014
- Operation: Air carrier
- Aircraft: N393AN
- Make and model: Boeing 767323
- Aircraft serial: 29430
- Aircraft time: 64,881 hours, 10,299 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: S283T00844
- Condition: Corroded
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT EXTERIOR LIGHT DID NOT ILLUMINATE.  REPLACED EXTERIOR LIGHT ASSEMBLY.  OPERATIONS CHECKED NORMAL.
